# SDR 2A6R2025110374704

- Difficulty date: November 3, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N998AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0339
- Aircraft time: 10,203 hours, 37,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1408205
- Part serial: NA
- Condition: Chafed
- Location: Zone 100
- Part time: 10,203 hours, 37,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH SIDE FRAME 4 INNER SKIN PANEL IS DAMAGED IN THE FORM OF TWO (2EA) CHAFE DAMAGE AREAS. THE FIRST CHAFE DAMAGE AREA IS REPORTED TO BE 1.75” X 0.6” IN SIZE AND 0.026” DEEP AT THE DEEPEST POINT. THE SECOND CHAFE DAMAGE AREA IS REPORTED TO BE 1.25” X 1.0” IN SIZE AND 0.016” DEEP AT THE DEEPEST POINT.  A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2025-3789, REV A DATED 23 NOV 2025.
